# SDR CA001004008

- Difficulty date: August 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 50,934 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUGUST 17, 2000 AFTER LANDING IN BORDEAUX THE CREW COULD NOT DEPLOY THE NR 2 ENGINE TR EVEN WHEN THE TR UNLOCK LIGHT WAS ON.AFTER ENGINE SHUT DOWN FOUND THAT THE TR WAS APPROX 3 INCHES DEPLOYED.ON INVESTIGATION FOUND THAT THE OTHE CABLES WHERE SHEARED AT THE AIR MOTOR, SUSPECT THAT THE NR 4 & 5 SCREW JACKETS JAMMED AND CAUSED THE FAILURE. TR MANUALLY STOWED, DECATIVATED AS PER THE MEL, AIRCRAFT RELEASED TO SERVICE.
